RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1975, Volume 9, Issue 4, Pages 71–72 (Mi faa2289)  

This article is cited in 3 scientific papers (total in 3 papers)

Brief communications

Sufficient condition for unsolvability of the additive functional homological equation connected with the ergodic rotation of a circle

A. Ya. Gordon


Full text: PDF file (212 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1975, 9:4, 334–336

Bibliographic databases:

Received: 27.09.1974

Citation: A. Ya. Gordon, “Sufficient condition for unsolvability of the additive functional homological equation connected with the ergodic rotation of a circle”, Funktsional. Anal. i Prilozhen., 9:4 (1975), 71–72; Funct. Anal. Appl., 9:4 (1975), 334–336

Citation in format AMSBIB
\Bibitem{Gor75}
\by A.~Ya.~Gordon
\paper Sufficient condition for unsolvability of the additive functional homological equation connected with the ergodic rotation of a circle
\jour Funktsional. Anal. i Prilozhen.
\yr 1975
\vol 9
\issue 4
\pages 71--72
\mathnet{http://mi.mathnet.ru/faa2289}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=387540}
\zmath{https://zbmath.org/?q=an:0327.39003}
\transl
\jour Funct. Anal. Appl.
\yr 1975
\vol 9
\issue 4
\pages 334--336
\crossref{https://doi.org/10.1007/BF01075885}


Linking options:
  • http://mi.mathnet.ru/eng/faa2289
  • http://mi.mathnet.ru/eng/faa/v9/i4/p71

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Kozlov, “Dynamical Systems with Multivalued Integrals on a Torus”, Proc. Steklov Inst. Math., 256 (2007), 188–205  mathnet  crossref  mathscinet  zmath  elib  elib
    2. Teube S. Mbainaisem, Serin A. Lo, Mussa O. A. Salem, “O privodimosti operatorov vzveshennoi kompozitsii”, PFMT, 2015, no. 2(23), 75–82  mathnet
    3. V. V. Kozlov, “Invariant measures of smooth dynamical systems, generalized functions and summation methods”, Izv. Math., 80:2 (2016), 342–358  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:170
    Full text:68
    References:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019